PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2017 | 9 | 37-48
Tytuł artykułu

Aksjomat ciagłosci w rozprawie Bernarda Bolzana Rein analytischer Beweis des Lehrsatzes, dass zwischen je zwei Werthen, die ein entgegengesetztes Resultat gewähren, wenigstens eine reelle Wurzel der Gleichung liege

Autorzy
Treść / Zawartość
Warianty tytułu
EN
Continuity axiom in Bolzano’s memoir Rein analytischer Beweis des Lehrsatzes, dass zwischen je zwei Werthen, die ein entgegengesetztes Resultat gewähren, wenigstens eine reelle Wurzel der Gleichung liege
Języki publikacji
PL
Abstrakty
PL
Bernard Bolzano’s paper Rein analytischer Beweis des Lehrsatzes, dass zwischen je zwei Werthen, die ein entgegengesetztes Resultat gewähren, wenigstens eine reelle Wurzel der Gleichung liege was published in 1817. It presents a ”purely analytic proof” of the intermediate value theorem for the polynomials of variable x. Aside from polynomials, Bolzano considers other kinds of functions, however the domain of these functions is not clearly defined. In this article, we show that the variable x ranges over real numbers. Specifically, we identify the axioms for the ordered field that Bolzano implicitly applies. We also identify the versions of continuity axiom, and show that while some of them are implicitly applied, others are explicitly stated as ”basics truths”.
EN
Bernard Bolzano’s paper Rein analytischer Beweis des Lehrsatzes, dass zwischen jezwei Werthen, die ein entgegengesetztes Resultat gewähren, wenigstens eine reelleWurzel der Gleichung liege was published in 1817. It presents a ”purely analytic proof” of the intermediate value theorem for the polynomials of variable x. Aside from polynomials, Bolzano considers other kinds of functions, however the domain of these functions is not clearly defined. In this article, we show that the variable x ranges over real numbers. Specifically, we identify the axioms for the ordered field that Bolzano implicitly applies. We also identify the versions of continuity axiom, and show that while some of them are implicitly applied, others are explicitly stated as ”basics truths”.
Twórcy
autor
Bibliografia
  • Artin, E., Schreier, O.: 2007, Algebraische Konstruktion reeller Körper, Abhandlungen aus dem Mathematischen Seminar der Hamburgischen Universität 5 (1926), 85–99; The algebraic construction of real fields, w: M. Rosen (red.), Exposition by Emil Artin, AMS-LMS, 107–118.
  • Błaszczyk, P.: 2012, O ciałach uporządkowanych, Annales Academiae Paedagogicae Cracoviensis. Studia ad Didacticam Mathematicae Pertinentia 4, 15–30.
  • Błaszczyk, P.: 2016, A purely algebraic proof of the Fundamental Theorem of Algebra, Annales Universitatis Paedagogicae Cracoviensis Studia ad Didacticam Mathematicae Pertinentia 8, 6–22.
  • Bolzano, B.: 1817, Rein analytischer Beweis des Lehrsatzes, daß zwischen je zwei Werthen, die ein entgegengesetzes Resultat gewähren, wenigstens eine reelle Wurzel der Gleichung liege, Gottlieb Hasse, Praga.
  • Bolzano, B.: 2004, Purely analytic proof of the theorem that between any two values which give results of opposite signs, there lies at least one real root of the equation, w: S. Russ (red.), The Mathematical Works of Bernard Bolzano, Oxford University Press, Oxford, 251–263.
  • Cohen, L. W., Ehrlich, G.: 1963, The Structure of the Real Number System, Van Nostrand Co., Princeton, New Jersey.
  • Dadaczynski, J.: 2006, Bernard Bolzano i idea logicyzmu, Biblos, Tarnów.
  • Freudenthal, H.: 1971, Did Cauchy Plagiarize Bolzano?, Archive for the History of Exact Science 7(5), 375–392.
  • Grabiner, J.: 1984, Cauchy and Bolzano. Tradition and transformation in the history of mathematics, w: E. Mendelsohn (red.), Transformation and Tradition in the Sciences. Essays in Honor of I. Bernhard Cohen, Cambridge University Press, Cambridge, 105–124.
  • Grattan-Guiness, I.: 1970, Bolzano, Cauchy and the ”New Analysis” of the Early Nineteenth Century, Archive for History of exact sciences 6, 372–400.
  • Teismann, H.: 2013, Toward a More Complete List of Completeness Axioms, The American Mathematical Monthly 120(2), 99–114.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-issn-2450-341X-year-2017-volume-9-article-4324
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.